You are here

Russian soldiers in Ukraine hospitalized with severe chemical poisoning - Moscow

Russian soldiers in Ukraine hospitalized with severe chemical poisoning - Moscow --Traces of the toxin Botulinum toxin Type B have been discovered, the Defense Ministry says | 20 Aug 2022 | Several Russian soldiers involved in the military operation in Ukraine have been hospitalized with severe chemical poisoning, the Russian Defense Ministry said on Saturday. Traces of Botulinum toxin Type B, which is an "organic poison of artificial origin," have been discovered in samples taken from the servicemen, the ministry said, accusing Kiev of "chemical terrorism." The Russian troops were "hospitalized with signs of severe poisoning" after being stationed near the village of Vasilyevka in Zaporozhye Region on July 31, the statement said. "The Zelensky regime has authorized terrorist attacks with the use of toxic substances against Russian personnel and civilians" following a string of military defeats in Donbass and other areas, the ministry insisted.